# SDR ASAA2019071330037

- Difficulty date: July 13, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 13,184 hours, 4,311 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WINDOW OVERHEAT CAUTION LIGHT ILLUMINATED INFLIGHT AT FL310. GROUNDED - YES. RESET PER QRH PROCEDURE.
